Results 1 to 4 of 4
  1. #1
    KunipshunFit's Avatar
    KunipshunFit is offline Lounge Lizard
    Join Date
    Jan 2002
    Location
    HELL - I got the last col
    Posts
    1,003

    Serious Help Sought (T400)

    First of all, I appreciate any and all help with this matter. I have my "idea's" of what is going on with this shot, but need other's opinion's who have taken t400

    Monday was the first shot of the T400. I had to work legs the next day SO i thought to myself...Take .5cc's and split it between your shoulders, it will hurt for a few days, but then you can still work legs. I came to this realization because I only had 1" needles with me, so the ass was out of the question.

    Shot my left shoulder first, then my right. Left shoulder seriously got maybe .2 cc's right shoulder got the majority .3cc, maybe .35cc

    Nice knots on both shoulders, I was quite impressed with the pain I felt. Not as bad as I thought, until Thursday. Now this is 4 days later.

    Today is Friday, and my right shoulder is fine. A little "pink" and still feeling a knot, however no real pain at all.

    My left shoulder (the one that had maybe .2cc's of t400) is going nuts!

    Warm to the touch but not hot, just slightly warm, slightly pinkish in color in a vertical oval shape. Skin looks completely normal other than these two things, you can not even see where the needle went into the skin anymore.

    When I was shooting this in my arm, (putting the needle in) i did notice I got close to a nerve, and my shoulder jumped a bit. I continued with the shot. During the week my left shoulder has twitced like if you were to hit a nerve, or have a small small muscle spasm.

    My personal opinion is that it hurts because i've done the normal things, heat, massage, ice and it has spread out over the muscle thus hurting in the muscle "more", and the fact that I shot it obviously close to a nerve is making me think that is why I feel the pain so badly.

    Now let me explain the pain...the right arm, i can move freely with little to no pain. The left arm, I can leave sitting in front of me in the same position as my right hand, and every now and then it feels like it's tingling or something similar down my forearm (hence the theory that the oil is very close to a nerve) Also the left arm hurts to touch (the shoulder portion) It is basically like the day after the shot of t400, but it's FRIDAY

    Main Symptoms that bother me..

    Warm to touch (nothing major, just slightly warm)
    No small knot, spread out over 2" squared margin
    Tender to touch
    Tingling in my forearm (very slight, only noticeable if my arms are extended in front of my body at a 90 degree angle)

    Main symptoms that have me relieved

    I did feel myself pass a nerve when injecting (guessing there is pressure on that nerve) -the tingling i'm assuming is by the size of the knot, and putting pressure on nerves/veins, etc...

    Skin is normal in apperance, unless actively moving my arms, then red spots pick up on my shoulders injection sites.


    NEED SOME OPINIONS ON THIS GUYS...

    again it's just the left shoulder, the right one is doing fine.

    same drug, same size needle in each shoulder
    21g 1" only differences are .2cc's in left shoulder .3cc's in right, and it's the left one hurting!

  2. #2
    majorpecs's Avatar
    majorpecs is offline Anabolic Member
    Join Date
    Aug 2002
    Location
    Houston
    Posts
    2,313
    Blog Entries
    1
    Hey bro....that's happened to me before. I am running 100mg of prop ed and every 5th or 6th shot, I will get those exact same symptoms. One thing I've found is to sllllllllooooooooooowwwwwwwwww the inject down, and try not inject by a nerve...kind of a gut instinct kinda thing. I'd give it about a week or so, I bet it goes away.

  3. #3
    KunipshunFit's Avatar
    KunipshunFit is offline Lounge Lizard
    Join Date
    Jan 2002
    Location
    HELL - I got the last col
    Posts
    1,003
    Quote Originally Posted by majorpecs
    Hey bro....that's happened to me before. I am running 100mg of prop ed and every 5th or 6th shot, I will get those exact same symptoms. One thing I've found is to sllllllllooooooooooowwwwwwwwww the inject down, and try not inject by a nerve...kind of a gut instinct kinda thing. I'd give it about a week or so, I bet it goes away.

    Damn your fast Major!

    The only thing that worried me was I am suppose to give myself another shot today, in the legs...I know it's not an infection but was worried about an abcess.

    I'm also slightly nauseated, but I think that's stress of worrying and not knowing what's going on with my shoulder...

  4. #4
    KunipshunFit's Avatar
    KunipshunFit is offline Lounge Lizard
    Join Date
    Jan 2002
    Location
    HELL - I got the last col
    Posts
    1,003
    Bump

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •